File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Some new discrete nonlinear delay inequalities and application to discrete delay equations

TitleSome new discrete nonlinear delay inequalities and application to discrete delay equations
Authors
KeywordsDifference equations
Discrete inequalities
Gronwall-Bellman-Ou-Iang-type Inequalities
Issue Date2006
PublisherVictoria University of Technology, School of Computer Sciences and Mathematics. The Journal's web site is located at http://www.emis.de/journals/JIPAM/index-4.html
Citation
Journal Of Inequalities In Pure And Applied Mathematics, 2006, v. 7 n. 4, article no. 122 How to Cite?
AbstractIn this paper, some new discrete Gronwall-Bellman-Ou-Iang-type inequalities are established. These on the one hand generalize some existing results and on the other hand provide a handy tool for the study of qualitative as well as quantitative properties of solutions of difference equations. © 2006 Victoria University. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/75365
ISSN
2012 SCImago Journal Rankings: 0.316
References

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.contributor.authorTseng, Sen_HK
dc.date.accessioned2010-09-06T07:10:26Z-
dc.date.available2010-09-06T07:10:26Z-
dc.date.issued2006en_HK
dc.identifier.citationJournal Of Inequalities In Pure And Applied Mathematics, 2006, v. 7 n. 4, article no. 122en_HK
dc.identifier.issn1443-5756en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75365-
dc.description.abstractIn this paper, some new discrete Gronwall-Bellman-Ou-Iang-type inequalities are established. These on the one hand generalize some existing results and on the other hand provide a handy tool for the study of qualitative as well as quantitative properties of solutions of difference equations. © 2006 Victoria University. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherVictoria University of Technology, School of Computer Sciences and Mathematics. The Journal's web site is located at http://www.emis.de/journals/JIPAM/index-4.htmlen_HK
dc.relation.ispartofJournal of Inequalities in Pure and Applied Mathematicsen_HK
dc.subjectDifference equationsen_HK
dc.subjectDiscrete inequalitiesen_HK
dc.subjectGronwall-Bellman-Ou-Iang-type Inequalitiesen_HK
dc.titleSome new discrete nonlinear delay inequalities and application to discrete delay equationsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1443-5756&volume=7 Issue 4 Art122&spage=16 pages&epage=&date=2006&atitle=Some+New+Discrete+Nonlinear+Delay+Inequalities+and+Application+to+Discrete+Delay+Equationsen_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturelink_to_OA_fulltext-
dc.identifier.scopuseid_2-s2.0-33845462089en_HK
dc.identifier.hkuros127891en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33845462089&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume7en_HK
dc.identifier.issue4en_HK
dc.identifier.spagearticle no. 122-
dc.identifier.epagearticle no. 122-
dc.publisher.placeAustraliaen_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK
dc.identifier.scopusauthoridTseng, S=7201711635en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats